Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the Relation between Quadratic Termination and Convergence Properties of Minimization Algorithms : Part II. Applications

Title data

Baptist, Peter ; Stoer, Josef:
On the Relation between Quadratic Termination and Convergence Properties of Minimization Algorithms : Part II. Applications.
In: Numerische Mathematik. Vol. 28 (1977) . - pp. 367-391.
ISSN 0029-599X

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics and Didactics/Didactics of Computer Science - Univ.-Prof. Dr. Peter Baptist
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Sep 2016 06:40
Last Modified: 22 Sep 2016 06:40
URI: https://eref.uni-bayreuth.de/id/eprint/30849